# SDR AALA202509267260

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 28,375 hours, 11,256 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: AR47556
- Condition: Loose
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  FLIGHT DECK DOOR DOES NOT OPEN AT ALTITUDE UNLESS YOU HOLD THE ELECTRONIC UNLOCK SWITCH TO THE OPEN ON PEDESTAL. MAINTENANCE FOUND FLIGHT DECK DOOR UPPER LATCH WAS LOOSE AND REPLACED IT PER AMM 52-51-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
